# SDR DHL2003873606

- Difficulty date: July 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BELLY DOOR INTERIM REPAIR ON LOWER OUTER SKIN FS 280.000 - 340.000.  PERFORMED MAJOR IAW EODHL-030633, ED-3459.  REMOVED FASTENERS AND INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SKIN SEGMENT IAW EODHL-030633, ED-3459.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED NEW SKIN SEGMENT AND DOUBLER SPLICE IAW EODHL-030633, ED-3459.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN SEGMENT AND DOUBLER SPLICE IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED SKIN SEGMENT AND DOUBLER SPLICE WITH NEW FASTENERS IAW EODHL-030633, ED-3459, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
